Inflammation endometritis gastroenteritis unknown

Sep 20 20213 people replied
Description Of Condition:

On Thursday, I had pain in my abdomen because I was in my menstrual period and had been dripping for ten days, so I went to the gynecology department of the hospital on Friday and was diagnosed with endometritis, and the report is attached below.The doctor prescribed cephalosporin and hemostatic medicine, but after two days of cephalosporin, I still had pain in my abdomen and started to have diarrhea, during which I bought gynecologic milligram tablets, metronidazole and levofloxacin hydrochloride tablets before and after asking for advice.Only after taking the levofloxacin tablet did the pain start to ease, but the rest of the antibiotics had no significant effect.Today, I went to a tertiary care gynecological hospital. After describing my condition, the doctor said that my condition did not look like a gynecological disease and that I should continue to take levofloxacin tablets for three days to stabilize my condition and then observe.My current situation is that my leukorrhea is purulent and bloody, and my stomach hurts and I have diarrhea after eating or getting cold, but the pain is gone afterwards.I would like to know what is wrong with me and how to cure it.

Related Questions
See more related questions